Texas, 2008Wildfire in Texas, February 6, 2008
February 6, 2008 · NWS CRP · 1 event in 1 county or zone
The Tatton Aide Fire was a large grass fire North of Holiday Beach off Highway 35 near Cavasso Creek in Aransas County. The exact acreage was unknown at the time of this writing.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Tatton Aide Fire was a large grass fire North of Holiday Beach off Highway 35 near Cavasso Creek in Aransas County. The exact acreage was unknown at the time of this writing. Due to the rural area no structures were threatened and the fire was allowed to burn.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Feb 5, 8:41 PM CST, 4 hours 19 minutes earlier.
Area forecast discussion, Feb 5, 8:41 PM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
841 PM CST TUE FEB 5 2008
.UPDATE...TRIMMED BACK THE WIND ADVY TO ONLY THE EXTREME SOUTHEAST
COASTAL BEND THROUGH 04Z. WL CONTINUE THE RED FLAG WARNING THROUGH
05Z GIVEN THE LOWER WIND THRESHOLDS AND CONTNIUED VERY LOW
HUMIDITIES. SCALED BACK POPS TO JUST A SMALL SLIVER OF THE
EXTREME NORTHEAST AREAS. KCRP 88D WAS STILL SHOWING ISOLATED
SHOWERS ALONG THE FNT IN THIS RGN AS IT PUSHED SEWD. THESE SHOWERS
WL END WITHIN THE NEXT 2 HOURS. OTHERWISE...A DRYING AND COOLING
TREND IS EXPECTED. POST-FNTL CLOUDS WL GRADUALLY CLEAR OUT TNT AS
NWLY FLOW DEEPENS.
&&
.MARINE...BUMPED UP WINDS TO THE HIGH-END RANGE OF SMALL CRAFT
ADVY BASED UPON CURRENT AND EXPECTED CONDITIONS. MSAS CONTINUED TO
SHOW 5-6MB PRESSURE RISES YET TO AFFECT THE WATERS. GALE FORCE
GUSTS WL BE LKLY THROUGH THE EARLY MORNING HOURS. SEAS WL AVG AT
LEAST IN THE 8-10 FT RANGE OFFSHORE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 49 69 41 75 47 / 10 0 0 0 0
VICTORIA 41 66 39 75 43 / 10 0 0 0 0
LAREDO 47 73 45 80 50 / 0 0 0 0 0
ALICE 45 71 39 79 47 / 10 0 0 0 0
ROCKPORT 49 64 43 72 49 / 10 0 0 0 0
COTULLA 38 71 39 78 45 / 0 0 0 0 0
KINGSVILLE 48 71 40 78 48 / 10 0 0 0 0
NAVY CORPUS 53 65 45 73 51 / 10 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 11 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: BEE...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA
SALLE...LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA...WEBB.
WIND ADVISORY UNTIL 10 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM CST WEDNESDAY FOR THE FOLLOWING
ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR.
SMALL CRAFT ADVISORY UNTIL 9 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM.
&&
MBHazardous weather outlook, Feb 5, 6:06 AM CST, 18 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
606 AM CST TUE FEB 5 2008
GMZ230-235-250-255-270-275-TXZ229>234-239>247-061215-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
606 AM CST TUE FEB 5 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
PATCHY TO AREAS OF SEA FOG WILL PERSIST THIS MORNING NEAR THE
COAST. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL
WATERS TODAY. A RED FLAG WARNING IS IN EFFECT...FROM NOON TO 900
PM CST...FOR THE COUNTIES OF LASALLE...MCMULLEN...LIVE OAK...
WEBB...DUVAL...AND JIM WELLS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SUNDAY AND MONDAY
AS ONSHORE FLOW INCREASES.
NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION NOT ANTICIPATED.
87/76
Wildfire, Aransas
- When
- February 6, 1:00 AM CST to 6:00 AM CST
- Where
- Aransas forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
The Tatton Aide Fire was a large grass fire North of Holiday Beach off Highway 35 near Cavasso Creek in Aransas County. The exact acreage was unknown at the time of this writing. Due to the rural area no structures were threatened and the fire was allowed to burn.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Alabama, February 6, 20085 deaths · 35 injured · $28,000 · EF4 · 11 events
- Tornadoes and Hail in Alabama, February 6, 20084 injured · $566,000 · EF2 · 16 events
- Tornadoes and Flash Flood in Kentucky, February 6 to 7, 2008$861,000 · EF1 · 62 events
- Flood in Indiana, February 6 to 7, 20081 death · $10,000 · 1 event
- Blizzard and Winter Storm in Idaho, February 6 to 8, 2008$7.5 million · 6 events
- Hail and Damaging Winds in Tennessee, February 6, 2008$150,000 · 55 kt wind · 18 events
- Winter Storm in Vermont, February 6 to 7, 2008$145,000 · 16 events
- High Wind in Pennsylvania, February 6, 2008$125,000 · 50 kt wind · 2 events
- Winter Storm in New York, February 6 to 7, 2008$60,000 · 6 events
- Damaging Winds in Georgia, February 6, 2008$46,000 · 52 kt wind · 8 events
- Strong Wind in Kentucky, February 6, 2008$60,000 · 2 events
- Damaging Winds in Alabama, February 6, 2008$45,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 84924.